# SDR 2020FA0000407

- Difficulty date: September 13, 2020
- Submitted: September 16, 2020
- Operation: General aviation
- Aircraft: N332QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500184
- Aircraft time: 5,258 hours, 4,179 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SERVICE BULLETIN 505-55-0004 REV 01 (DATED 06/24/2020) WE NOTED THE FOLLOWING LEFT ELEVATOR ADJUSTABLE MASS BALANCE WEIGHTS BELOW TOLERANCE: PART NUMBER PE915109-L33 (10 EACH) AS FOLLOWS 3=83G 5=82G,81 & 79G (MINIMUM 84G) AND HORN MASS WEIGHT PART NUMBER PE915109-L42 (1 EACH) 1=1069G (MINIMUM 1095G).  ALL WEIGHTS HAS BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE ELEVATOR BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  THE ELEVATOR WAS RE-IDENTIFIED TO PART NUMBER 505-11094-615, AS PER SERVICE BULLETIN INSTRUCTIONS.  WE ALSO NOTED THE FOLLOWING RIGHT ELEVATOR ADJUSTABLE MASS BALANCE WEIGHTS BELOW TOLERANCE: PART NUMBER PE915109-L33 (12 EACH) AS FOLLOWS 4=83G, 2=82G, 3=81G, 80G & 2=79G (MINIMUM 84G) AND HORN MASS WEIGHT; PART NUMBER PE915109-L42 (1 EACH) 1=1080G (MINIMUM 1095G). ALL WEIGHTS HAVE BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE ELEVATOR BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  THE ELEVATOR WAS RE-IDENTIFIED TO PART NUMBER 505-11094-616, AS PER SERVICE BULLETIN INSTRUCTIONS. 
THIS REPORT COMPLIES WITH FAA 14 CFR PART 135 OPERATOR’S GMM REQUIREMENTS
